# SDR CA960103530

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assembly
- Part number: 32100011
- Condition: Failed
- Location: Nose Wheel
- Part time: 2,157 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER LANDING GEAR RETRACTION CONTINUOUS THUMPING HEARD AND FELT UNDER THE COCKPIT FLOOR. THUMPING OCCURRED ON ONE SECOND INTERVALS AND CONTINUED UNTIL LANDING GEAR SELECTED DOWN NINE MINUTES LATER. BOTH NOSE WHEEL ASSEMBLIES CHANGED.
